Alok Kumar
Alok Kumar
Assistant Professor, Dev Sanskriti Vishwavidyalaya Haridwar
Verified email at dsvv.ac.in
Title
Cited by
Cited by
Year
Stancu type generalization of modified Srivastava-Gupta operators
VN Mishra, A Kumar, D Tapiawala
EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS 10 (4), 890-907, 2017
142017
Approximation by Stancu Type Generalized Srivastava-Gupta Operators Based On Certain Parameter
A Kumar
Khayyam Journal of Mathematics 3 (2), 147-159, 2017
132017
Approximation by modified Jain-Baskakov-Stancu operators
A Kumar, LN Mishra
Tbilisi Mathematical Journal 10 (2), 185-199, 2017
132017
Voronovskaja Type Asymptotic Approximation by General Gamma Type Operators
A Kumar
International Journal of Mathematics And its Applications 3 (4-B), 71-78, 2015
122015
Global approximation theorems for general Gamma type Operators
A Kumar, DK Vishwakarma
International Journal of Advances in Applied Mathematics and Mechanics 3 (2 …, 2015
112015
APPROXIMATION BY GENUINE LUPAS-BETA-STANCU OPERATORS
A Kumar, Vandana
Journal of Applied Mathematics and Informatics (JAMI) 36 (1-2), 15-28, 2018
92018
Approximation properties of modified Srivastava-Gupta operators based on certain parameter
A Kumar, D Vandana
Bol. Soc. Paran. Mat. 38 (1), 41-53, 2020
62020
General Gamma type operators in L^{p} spaces
A Kumar
Palestine Journal of Mathematics 7 (1), 73-79, 2018
52018
Direct estimates for certain integral type Operators
A Kumar, D Tapiawala, LN Mishra
EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS 11 (4), 958-975, 2018
42018
Some approximation properties of generalized integral type operators
A Kumar, Vandana
Tbilisi Mathematical Journal 11 (1), 99-116, 2018
32018
Multivariate q-Bernstein-Schurer-Kantorovich Operators
A Kumar, DK Vishwakarma, Artee, A Kumar
Journal of Mathematics and System Science 6 (6), 234-241, 2016
22016
On general Gamma-Taylor operators on weighted spaces
A Kumar, Artee, DK Vishwakarma, R Kaushik
22016
Direct estimates for certain summation-integral type operators
A Kumar, Artee
Palestine Journal of Mathematics 8 (2), 365–379, 2019
2019
APPROXIMATION BY STANCU TYPE JAKIMOVSKI-LEVIATAN-PALTANEA OPERATORS
A Kumar, Vandana
TWMS Journal of Applied and Engineering Mathematics 9 (4), 936-948, 2019
2019
Direct Estimates for Stancu Variant of Lupas-Durrmeyer Operators Based On Polya Distribution
LN Mishra, A Kumar
Khayyam Journal of Mathematics, 2019
2019
Approximation properties of general gamma type operators in polynomial weighted space
A Kumar, DK Artee
International Journal of Advances in Applied Mathematics and Mechanics 4 (3 …, 2017
2017
APPROXIMATION BY A FAMILY OF POSITIVE LINEAR OPERATORS
A Kumar
Indian Institute of Technology, Roorkee, 247667, India., 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–17